The University of Texas at Austin
"Concerning Simple Continuous Curves"
Identifier: e_rlm_00016_004
Title: "Concerning Simple Continuous Curves"
Description: Reprint of article from "Transactions of the American Mathematical Society," Vol. XXI., No. 2, pp. 313-320. Front cover has an inscription: "From R L Moore with compliments." Also includes handwritten notes written on separate paper.
Date: 1918/10/26
Creator: Moore, R. L. (Robert Lee), 1882-
Source: Moore (R. L.) Papers
Publisher: American Mathematical Society
Rights: Dolph Briscoe Center for American History
Box: 4RM57
Folder: 2-2
Format: Article
Size: 280 mm X 200 mm